1.

9:00 AM Call Board of Commissioners Meeting to Order

1.I.

Pledge of Allegiance

1.II.

Agenda Review and Approval

1.III.

Consent Agenda Review and Approval

1. July 16, 2019 Board Minutes and Summary Minutes
2. Electronic Funds Transfer Report
2.

9:02 AM Public Open Forum

Note: This opportunity is reserved for private citizens only - not employees, unions or other organized groups funded by or associated with Le Sueur County. There is a three minute time limit per person to discuss topics that are not already on the meeting agenda for the day. The Board will not take action at the time of the presentation, but will direct  County staff to respond appropriately to issues raised by citizens. 
3.

9:10 AM Joshua Mankowski, P&Z Administrator (10 min)

1. Requests for Action
4.

9:20 AM Ann Traxler (10 min)

1. Out of State Travel Request to attend the Association for Threat Assessment Professionals Training in Los Angeles, California.
2. Update on the FEMA Declaration and recent flooding in Le Sueur County
5.

9:30 AM Brian Kunz, Adolfson & Peterson (5 min)

1. Request for Justice Center Contract Approval for Midwest Specialty Maintenance
6.

9:35 AM Cindy Westerhouse, HR Director

7.

9:40 AM Darrell Pettis, County Administrator

1. Committee Appointment: Commissioner O'Keefe as liaison to the Le Sueur County Historical Society
2. Broadband Update
8.

9:45 AM Brett Mason, Sheriff

1. Cannon River Drug and Violent Offender Task Force JPA
10.

Commissioner Committee Reports

11.

Future Meetings

Documents:
  1. July 23 FM.pdf
12.

Adjourn

13.

Work Session with Sheriff - 2020 Budget and Staffing